# SDR 2004FA0000718

- Difficulty date: July 27, 2004
- Submitted: September 20, 2004
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Engine: Cont IO520BB
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 65556624V
- Part serial: 04630184
- Condition: Failed
- Location: Engine
- Part time: 252 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPTING TO START THE ENGINE, THE STARTER WOULD NOT TURN ENGINE TO START.  MAINTENANCE TECHNICIAN FOUND THAT THE STARTER WOULD NOT START THE ENGINE.  REPLACED STARTER AND ENGINE STARTED.
